RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2016, Volume 57, Number 3, Pages 683–687 (Mi smj2774)  

On periodic groups with narrow spectrum

A. S. Mamontovab, E. Jabarac

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Faculty of Mechanics and Mathematics, Novosibirsk State University, Novosibirsk, Russia
c Dipartimento di Filosofia e beni culturali, Universita di Ca 'Foscari, Dorsoduro, Venezia, Italy

Abstract: We study groups with no elements of big orders. We prove that if the set of element orders of $G$ is $\{1,2,3,4,p,9\}$, where $p\in\{7,5\}$, then $G$ is locally finite.

Keywords: periodic group, locally finite group, spectrum.

Funding Agency Grant Number
Russian Science Foundation 14-21-00065
The authors were supported by the Russian Foundation for Basic Research (Grant 14-21-00065).


DOI: https://doi.org/10.17377/smzh.2016.57.316

Full text: PDF file (402 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2016, 57:3, 538–541

Bibliographic databases:

UDC: 512.54
Received: 16.02.2015

Citation: A. S. Mamontov, E. Jabara, “On periodic groups with narrow spectrum”, Sibirsk. Mat. Zh., 57:3 (2016), 683–687; Siberian Math. J., 57:3 (2016), 538–541

Citation in format AMSBIB
\Bibitem{MamJab16}
\by A.~S.~Mamontov, E.~Jabara
\paper On periodic groups with narrow spectrum
\jour Sibirsk. Mat. Zh.
\yr 2016
\vol 57
\issue 3
\pages 683--687
\mathnet{http://mi.mathnet.ru/smj2774}
\crossref{https://doi.org/10.17377/smzh.2016.57.316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3548794}
\elib{https://elibrary.ru/item.asp?id=27380066}
\transl
\jour Siberian Math. J.
\yr 2016
\vol 57
\issue 3
\pages 538--541
\crossref{https://doi.org/10.1134/S0037446616030162}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000379192600016}
\elib{https://elibrary.ru/item.asp?id=26839058}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977083472}


Linking options:
  • http://mi.mathnet.ru/eng/smj2774
  • http://mi.mathnet.ru/eng/smj/v57/i3/p683

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:171
    Full text:48
    References:20
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021